Table of Content

Open AccessOpen Access


Reduced Differential Transform Method for Solving Nonlinear Biomathematics Models

K. A. Gepreel1,2, A. M. S. Mahdy1,2,*, M. S. Mohamed1,3, A. Al-Amiri4

1 Department of Mathematics, Faculty of Science, Taif University, Taif, 26571, Saudi Arabia.
2 Department of Mathematics, Faculty of Science, Zagazig University, Zagazig, 44519, Egypt.
3 Department of Mathematics, Faculty of Science, Al-Azher University, Nasr City, Cairo, 11884, Egypt.
4 Department of Mathematics, Faculty of Science, Bisha University, Bisha, 61922, Saudi Arabia.
* Corresponding Author: A. M. S. Mahdy. Emails:;

Computers, Materials & Continua 2019, 61(3), 979-994.


In this paper, we study the approximate solutions for some of nonlinear Biomathematics models via the e-epidemic SI1I2R model characterizing the spread of viruses in a computer network and SIR childhood disease model. The reduced differential transforms method (RDTM) is one of the interesting methods for finding the approximate solutions for nonlinear problems. We apply the RDTM to discuss the analytic approximate solutions to the SI1I2R model for the spread of virus HCV-subtype and SIR childhood disease model. We discuss the numerical results at some special values of parameters in the approximate solutions. We use the computer software package such as Mathematical to find more iteration when calculating the approximate solutions. Graphical results and discussed quantitatively are presented to illustrate behavior of the obtained approximate solutions.


Cite This Article

K. A. Gepreel, A. M. S. Mahdy, M. S. Mohamed and A. Al-Amiri, "Reduced differential transform method for solving nonlinear biomathematics models," Computers, Materials & Continua, vol. 61, no.3, pp. 979–994, 2019.


This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 2610


  • 1681


  • 0


Share Link